By the same authors

From the same journal

From the same journal

Parametric models for biomarkers based on flexible size distributions

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalHealth Economics
DateAccepted/In press - 17 May 2018
DateE-pub ahead of print - 14 Jun 2018
DatePublished (current) - Oct 2018
Issue number10
Volume27
Number of pages8
Pages (from-to)1617-1624
Early online date14/06/18
Original languageEnglish

Bibliographical note

© 2018 The Authors

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations